# SDR SWAA2021081605558

- Difficulty date: August 2, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 21,285 hours, 9,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SHIELD STA 767 TO 794; RBL 25 AND WL 157 HAS CORROSION. / REMOVED CORROSION AT STA 771 FROM SHIELD ORIGINAL .050 .008 REMOVED .042 REMAINING FOUND TO BE OUT OF LIMITS IAW B737 SRM 51-10-02; 53-16-15-1A-1. LOCATED; DRILLED AND INSTALLED NEW SHIELD; AFTER REMOVAL IAW B737 SRM 51-40-05-0G-0 51-40-02-0G-0; BAC DWG 146A0081 REV A
